Fixed point results for fuzzy mappings in F-metric spaces

Document Type : Research Paper


1 Department of Mathematics, College of Science and Arts, AlMithnab, Qassim University, Buridah 51931, Saudi Arabia

2 Department of Mathematics and Computer Science, Faculty of Science, Port Said University, Port Said 42521, Egypt


In the present research, we state and prove a common fixed point theorem for fuzzy mappings that satisfy the contractive condition in $\mathfrak{F}$-metric spaces. An example of a fixed point result is presented.


Volume 14, Issue 1
January 2023
Pages 575-584
  • Receive Date: 22 October 2021
  • Revise Date: 11 August 2022
  • Accept Date: 19 August 2022